Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Cramps during periods. Ultrasound shows free fluid in the POD. Curable?

Hi doc,my name is Malesh am 31.I ve been having terrible cramps during menses.I miss two months and they come back again I went for a check up, was treated for infection but after some time the abdominal pain comes back again.Recently the ultrasound showed the free fluid in the POD suggestive of PID.Is this curable?and will I be able to concieve?as I m trying to have a baby.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
OBGYN 's  Response
May 2013
Thanks for the query.
Yes, with early, proper and complete treatment PID is curable most of the times.
You better go for vaginal swab culture and sensitivity and take complete course of antibiotics according to the sensitivity.
You can go for hysterosalpingogram to rule out any adhesions, tubal block etc due to infection.
If everything is normal there may not be any problem to fertility as per as PID is concerned.

Take care.
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor